# SDR SWIA20241115 718

- Difficulty date: July 18, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,323 hours, 32,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING NOTED ON LH INBOARD FLAP LOWER SKIN WHERE CANOE FAIRING IS INSTALLED, INBOARD FAIRING. (C-CHECK RO 10/6/2024) (FILED CLOSED)REPAIRED ON LH IB FLAP LWR SKIN(PN CC670-14061-3, BATCH# 173054) WHERE CANOE FAIRING AT IB FAIRING IAW CRJ700 SRM 57-52-01, 51-42-10, 51-40-11, 51-21-11, 51-25-06, 51-25-01, USED TOOL DEPTH GOUGE ID: AV-7277 DUE: JAN-2025, D. COUNTING SCALE AV-4800 DUE: DEC-2023NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S080824-2, S090324-1 PO# 173177 DATE INSPECTION: 03-SEP-2024, SEE REPORT FOR DETAILS.
